Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Headache, diagnosed vascular, took medicine cured, again started taking saridon. Is it becomes overdose ?

I have a headache.. my doctor before diagnosed it as a vascular headache and he gave me medicines which really helps me..after few month my headache was gone, but later on it came back and it becomes worst than before because its more painful now, i have been taking saridon but im just concerned if it wont make me overdose because there are days that i take 4 tablets of saridon in just one day because my headache is always coming back and its really painful.
Wed, 9 Oct 2013
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
General & Family Physician 's  Response
Saridon and other over the counter medications might not give complete relief from your headache.More over analgesics have various side effects like acidity might affect your kidney on long term etc.I suggest you to get a neurologists opinion and take proper medication instead of looking at short term or temporary relief from your symptoms.Hope this helps.Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been taking 80 mg. of cholesterol medicine for 11 days by mistake. I was supposed to take 40 mg. Previously I was taking 20 mg. and doubled it, so by habit, I just took 2 additional pills of 40 mg. 1) What would be the complications having done this? My liver was a little inflamed with just the 20 mg. but my doctor told me to continue taking 40 mg but it wasn t that bad of an inflamation. 2) What should I do since I m overdosed? Should I continue to take 20 mg. for awhile or continue with the 40 mg.?

doctor1 MD

Hi I took a lot of paracetamol one night to get a head ache away I went to a@e as they said I had 110% in my blood and started shouting make me feel so small I had two bags to clear my blood but the bag what I ment to have on for 16 hours I never I discharged myself as never wanted to kill myself just wanted headache to go, now I feel tender in my tummy and sick but not bein sick, am I dying, the doctors have worried me so much am 27 and 10 stone 13pounds, x

doctor1 MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel problems my mental condition is not k. i am feeling more tierd, head ach. is there any chances of liver failure or what may be the result of this tabs and how many day it will take for me recover. Please send me the reply as soon as possible.

Recent questions on  Saridon

doctor1 MD

What OTC medicines are safe during pregnancy for fever, headaches, other generic pains?

doctor1 MD

I have been having a feverish feeling for the last 3 days and it is starting to increase more. Cough seems to have accumulated since the last 3 days and my nose is getting blocked. Body pain has also started growing. Have had saridon and combiflam...

doctor1 MD

migrane
I usually get headaches. Saridon tablet gives me immediate relief, but people advice me not to take the saridon tablet as it has some side effect of the liver. what is a safe alternative to Saridon which is just as effective? --muneer, Bangalore, India

doctor1 MD

The problem is headache which is very frequent, specially on Sunday mornings. But instead of pain on the sides, I usually have pain in the middle of the head, as if Brain is having that pain, that may be because of stress of daily routine. I have...

doctor1 MD

I AM SUFFERING FROM CHRONIC SINUSITIS. DIGITAL X - RAY REPORT REVEALED DNS. IN THE PAST, I HAVE TAKEN MEDICINES NAMELY HATRIC - 3, SIBELIUM 10 MG, AZIMAX 500 BUT NOW IT IS NOT EFFECTIVE AT ALL. AT PRESENT, I AM TAKING SARIDON TABLET. YOU CAN GIVE YOUR ANSWERS ON MY EMAIL ID : YYYY@YYYY

doctor1 MD

I have frequent head aches normally when I either avoid food or when I suffer from constipation. I will normally have a severe head ache if I avoid passing stools in the morning. The medicine whihc I normally take is Combiflam. Have tried other medicines like Saridon, anacin etc but does not help. Please let me know how I can avoid this phenomenon

doctor1 MD

I am a Benign intracranial Hypertension patient with LP Shunt done 16 yes back. From last few days. I had headache in the middle of forehead on n off that cures by taking saridon tablet. and along with that I was unwell over all as if not having any energy to carry day to day tasks. From 2 days back i had neck gland swollen under my ear, very painful n tender, neck is stiff , have back pain n body ache similar to that I used to have before BIH was diagnosed. At r Time also facing a lil blurred vision. Is this so.ething related to LP Shunt not working n getting those kind of symptoms or its something else.